# SDR UPS02438070

- Difficulty date: April 16, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 65B091914
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MX FWD LOWER CARGO COMPARTMENT AFT END VERTICAL RESTRAINT ATTACH STRUCTURE IS CRACKED ON LOWER LEG OF FRAME.  LOCATED ON 2ND FROM RIGHT ATTACH STRUCTURE.  INSTALLED NEW VR ATTACH FITTING IAW 51-30-02.
